# SDR ASAA2013052194864

- Difficulty date: May 21, 2013
- Submitted: May 25, 2013
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 20,433 hours, 6,421 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 024116
- Condition: Noisy
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GRINDING NOISE NOTED IN OVERHEAD BIN AREA, ROW 1 ACFT RT.  ACFT GROUNDED. VERIFIED FORWARD CABIN AIR SENSOR FAN TO BE NOISY,  R & R FORWARD CABIN TEMP SENSOR FAN REF AMM 21-61-11-400-801 W/OPS CHECK GOOD.  WIRED FAN IAW WDM 21-61-13.
